# SDR RAIA00710004

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 16,231 hours, 14,041 cycles
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Grommet
- Condition: Obstructed
- Location: Rudder Cables
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5513-STL-RUDDER FELT JAMMED; DRAGS WHEN PUSHED LT. MAINTENANCE INSPECTED RUDDER CABLES FOUND DUST DEBRIS IN GROMMENTS UNDER CABIN FLOOR AND REMOVED. FUNCTION TEST ALL FLIGHT CONTROLS MOVEMENT OF RUDDER NORMAL.
